Ethacrynic acid interferes with vasodilators

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)128-129
Number of pages2
JournalAnesthesiology
Volume65
Issue number1
DOIs
StatePublished - Jan 1 1986
Externally publishedYes

Fingerprint

Ethacrynic Acid
Vasodilator Agents
Drug Interactions
Hypertension

All Science Journal Classification (ASJC) codes

  • Anesthesiology and Pain Medicine

Cite this

Ethacrynic acid interferes with vasodilators. / Hosking, Michael.

In: Anesthesiology, Vol. 65, No. 1, 01.01.1986, p. 128-129.

Research output: Contribution to journalLetter

@article{83f222339dfc44248d5db9556bc01463,
title = "Ethacrynic acid interferes with vasodilators",
author = "Michael Hosking",
year = "1986",
month = "1",
day = "1",
doi = "10.1097/00000542-198607000-00060",
language = "English (US)",
volume = "65",
pages = "128--129",
journal = "Anesthesiology",
issn = "0003-3022",
publisher = "Lippincott Williams and Wilkins",
number = "1",

}

TY - JOUR

T1 - Ethacrynic acid interferes with vasodilators

AU - Hosking, Michael

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=0022642960&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022642960&partnerID=8YFLogxK

U2 - 10.1097/00000542-198607000-00060

DO - 10.1097/00000542-198607000-00060

M3 - Letter

C2 - 3729047

AN - SCOPUS:0022642960

VL - 65

SP - 128

EP - 129

JO - Anesthesiology

JF - Anesthesiology

SN - 0003-3022

IS - 1

ER -